MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS STD NK SZ8/9; FEMORAL STEM TRIALS

DEPUY IRELAND - 9616671 ACTIS STD NK SZ8/9; FEMORAL STEM TRIALS
Catalog Number 201002500
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the actis trial necks keep sliding off broaches.They called r.O in hip marketing and told they have fixed this issue in the newer sets.Needing to get three sets of trial necks for actis standard and high offset.R.O told him to fill out mdr form and i cld get older style actis necks replaced.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned instrument confirmed the complaint.The root cause is attributed to design.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Territory 248 reports that the actis trial necks keep sliding off broaches.They called r.O in hip marketing and told they have fixed this issue in the newer sets.Needing to get three sets of trial necks for actis standard and high offset.A functional check with a mating broach confirmed the complaint.A design change was implemented on (b)(6) 2017 via co 103322555.The hole diameter and tolerance along with the pin diameter were changed for a more constrained fit to the broach.Review of the as400 found this lot was placed into distribution in may 2018 indicating the instrument was manufactured after the design change.Depuy engineering is aware that the issue still exists and is currently reviewing the design.Complaints will be monitored under post market surveillance (b)(4).Device history lot : null.Device history batch : null.Device history review : null.

Brand Name
ACTIS STD NK SZ8/9
Common Device Name
FEMORAL STEM TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9220435
Report Number1818910-2019-111205
Device Sequence Number19378936
Product Code KWL
UDI-Device Identifier10603295393825
UDI-Public10603295393825
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K150862
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201002500
Device Lot NumberPG277155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2019
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer11/04/2019
10/25/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/07/2019
11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR